Numerical approximation of the solutions of delay differential equations on an infinite interval using piecewise constant arguments

K. L. Cooke, I. Győri

Research output: Contribution to journalArticle

43 Citations (Scopus)
Original languageEnglish
Pages (from-to)81-92
Number of pages12
JournalComputers and Mathematics with Applications
Volume28
Issue number1-3
DOIs
Publication statusPublished - 1994

Fingerprint

Piecewise Constant Argument
Infinite Interval
Delay Differential Equations
Numerical Approximation
Differential equations
Discretization

Keywords

  • Asymptotic dynamics
  • Delay differential equation
  • Discretization
  • Numerical approximation
  • Piecewise constant argument

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this

@article{3466938e6b0243c69bd9e4b2a69cc562,
title = "Numerical approximation of the solutions of delay differential equations on an infinite interval using piecewise constant arguments",
keywords = "Asymptotic dynamics, Delay differential equation, Discretization, Numerical approximation, Piecewise constant argument",
author = "Cooke, {K. L.} and I. Győri",
year = "1994",
doi = "10.1016/0898-1221(94)00095-6",
language = "English",
volume = "28",
pages = "81--92",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "1-3",

}

TY - JOUR

T1 - Numerical approximation of the solutions of delay differential equations on an infinite interval using piecewise constant arguments

AU - Cooke, K. L.

AU - Győri, I.

PY - 1994

Y1 - 1994

KW - Asymptotic dynamics

KW - Delay differential equation

KW - Discretization

KW - Numerical approximation

KW - Piecewise constant argument

UR - http://www.scopus.com/inward/record.url?scp=0002476954&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002476954&partnerID=8YFLogxK

U2 - 10.1016/0898-1221(94)00095-6

DO - 10.1016/0898-1221(94)00095-6

M3 - Article

AN - SCOPUS:0002476954

VL - 28

SP - 81

EP - 92

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 1-3

ER -